Content area

|
|

Bilateral vestibulopati efter intravenøs gentamicinbehandling

Forfatter(e)
Jonas Hertz & Bjarki Ditlev Djurhuus Øre-, næse-, hals- og kæbekirurgisk Afdeling, Sjællands Universitetshospital Køge

Ugeskr Læger 2019;181:V06180456

Reference: 
Ugeskr Læger 2019;181:V06180456
Sidetal: 

Jonas Hertz & Bjarki Ditlev Djurhuus:

Bilateral vestibulopathy after intravenous gentamicin therapy

Ugeskr Læger 2019;181:V06180456

This case report is about a 70-year-old man, who developed bilateral vestibulopathy due to intravenous gentamicin for endocarditis, and during admission he developed dizziness and oscillopsia. He was diagnosed with bilateral vestibulopathy, when saccades were found on a video head impulse test (vHIT). The diagnosis was postponed by the lack of severe vertigo and nystagmus, which is seen in acute unilateral vestibulopathy. When gentamicin-induced vestibulapathy is suspected, a vHIT examination is recommended.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Anette Bygum | 19/05
10 kommentarer
af Hans-Iver G. F.-D Kley | 18/05
1 Kommentar
af Per Bonding | 17/05
1 Kommentar
af Jakob Ramlau | 15/05
1 Kommentar
af Svend Erik Heiselberg | 12/05
1 Kommentar